# SDR DL757080291

- Difficulty date: February 26, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 73,012 hours, 37,917 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33406
- Condition: Misrepaired
- Location: Bs 628
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING HMV AT SAA, THE FUSELAGE SKIN AT STA 628 AND S-25L WAS FOUND WITH AN EXISTING REPAIR THAT DID NOT MEET SRM REQUIREMENTS.  THE REPAIR DOUBLER WAS REMOVED AND A BOEING DESIGNED REPAIR WAS INSTALLED.
